Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 208, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 2, 2016, 3:59 PM CDT for Sedgwick County, Kansas. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2016, 3:59 PM CDT (20:59 UTC)
- Expired
- Jul 2, 2016, 5:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sedgwick County, KS
The radar
The Wichita radar (KICT), 15 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 4:36 PM CDT | TSTM WND GST 50 | 3 Nnw West Wichita, KS | OFF DUTY NWS EMPLOYEE REPORTED 45 TO 50 MPH WINDS AND HEAVY RAIN. |
| Jul 2, 4:55 PM CDT | TSTM WND GST 58 | Valley Center, KS | |
| Jul 2, 4:55 PM CDT | TSTM WND GST 65 | 5 Ne Northeast Wichita, KS | REPORT RELAYED VIA TWITTER FROM KFDI NEWS. |
| Jul 2, 4:58 PM CDT | TSTM WND DMG | Kechi, KS | MULTIPLE LARGE TREES SNAPPED AND UPROOTED ACROSS TOWN. A FIREWORK TENT WAS ALSO COLLAPSED DUE TO THUNDERSTORM WINDS. THIS IS A DELAYED REPORT WITH INFORMATION GATHERED FROM LOCAL MEDIA WEBPAGES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 56 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -294 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 299 m²/s²
- 0-3 km storm-relative helicity
- 391 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
808
WUUS53 KICT 022059
SVRICT
KSC173-022200-
/O.NEW.KICT.SV.W.0208.160702T2059Z-160702T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
359 PM CDT SAT JUL 2 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 500 PM CDT
* AT 358 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GARDEN
PLAIN...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...ANDOVER...HAYSVILLE...PARK CITY...
VALLEY CENTER...BEL AIRE...GODDARD...MAIZE...CHENEY...SEDGWICK...
COLWICH...GARDEN PLAIN...MOUNT HOPE...DOWNTOWN WICHITA...KECHI...
ANDALE...EASTBOROUGH...BENTLEY AND SOUTH WICHITA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 135 BETWEEN MILE MARKERS 0 AND 22.
INTERSTATE 35 BETWEEN MILE MARKERS 40 AND 54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3773 9781 3774 9770 3791 9770 3791 9715
3759 9715 3748 9781
TIME...MOT...LOC 2058Z 236DEG 26KT 3772 9766
HAIL...1.00IN
WIND...60MPH
$$
KLEINSASSER2 follow-up statements
669
WWUS53 KICT 022107
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
407 PM CDT SAT JUL 2 2016
KSC173-022200-
/O.CON.KICT.SV.W.0208.000000T0000Z-160702T2200Z/
SEDGWICK KS-
407 PM CDT SAT JUL 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SEDGWICK COUNTY...
AT 405 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NORTH OF DOWNTOWN
WICHITA...MOVING NORTHEAST AT 25 MPH. ANOTHER STRONG TO SEVERE
THUNDERSTORM WAS LOCATED BETWEEN GARDEN PLAIN AND ANDALE...ALSO
MOVING NORTHEAST.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...ANDOVER...HAYSVILLE...PARK CITY...VALLEY CENTER...
BEL AIRE...GODDARD...MAIZE...CHENEY...SEDGWICK...COLWICH...
GARDEN PLAIN...MOUNT HOPE...DOWNTOWN WICHITA...KECHI...ANDALE...
EASTBOROUGH...BENTLEY AND SOUTH WICHITA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3773 9781 3774 9770 3791 9770 3791 9715
3759 9715 3748 9781
TIME...MOT...LOC 2105Z 233DEG 23KT 3774 9732
HAIL...1.00IN
WIND...60MPH
$$
KLEINSASSER513
WWUS53 KICT 022147
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
447 PM CDT SAT JUL 2 2016
KSC173-022200-
/O.CON.KICT.SV.W.0208.000000T0000Z-160702T2200Z/
SEDGWICK KS-
447 PM CDT SAT JUL 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SEDGWICK COUNTY...
AT 447 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WICHITA TO NEAR BENTON...MOVING NORTHEAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...ANDOVER...HAYSVILLE...PARK CITY...VALLEY CENTER...
BEL AIRE...GODDARD...MAIZE...CHENEY...SEDGWICK...COLWICH...
GARDEN PLAIN...MOUNT HOPE...DOWNTOWN WICHITA...KECHI...ANDALE...
EASTBOROUGH...BENTLEY AND SOUTH WICHITA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3773 9781 3774 9770 3791 9770 3791 9715
3759 9715 3748 9781
TIME...MOT...LOC 2147Z 242DEG 25KT 3775 9740 3785 9715
HAIL...0.75IN
WIND...60MPH
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:25 PM CDT, 34 minutes earlier.
Area forecast discussion, Jul 2, 3:25 PM CDT, 34 minutes before
Area Forecast Discussion National Weather Service Wichita KS 325 PM CDT SAT JUL 2 2016 .SHORT TERM...(This evening through Tuesday night) Issued at 318 PM CDT Sat Jul 2 2016 Tonight: Convective trends continue to be the main issue. Outflow boundary from this mornings rain has washed back north with fairly sharp differential temperature/wind shift line roughly along Highway 400. In addition, agitated cumulus have festered all day from just west of KICT toward KGAG. In near term, thinking strong- severe convection will develop in the next 1-3hrs somewhere in south central KS and persist well into the evening. This would appear to be most likely just to the south of area that had the heaviest rain last night. Quarter hail and 60-70 microburst winds will be possible. Some low level CAPE and low LCL heights could make things a bit more interesting as well, but is definitely a minor threat relative to the other hazards. Storms this afternoon should be aided by a bit stronger winds and 50kt 300MB jet streak ahead of shortwave. The shortwave should result in another fairly widespread area of efficient moderate-heavy rain. Going flood watch appears on track. Sunday: Any temporal adjustments to flash flood watch for lingering rain is left to the midnight shift given uncertainty on how things will play out tonight. Expect rain to linger into Sunday evening in Southeast KS given the slow moving front, with slow clearing elsewhere. Fair amount of discrepancy on amount of low clouds behind front. Have trended with the cloudier solutions for now. This will keep temperatures suppressed for much of the area. Monday-Tuesday: Dry conditions and below normal temperatures appear on track for the fourth. Elevated moisture and warm air advection may result in some showers around daybreak Tuesday into midday Tuesday. Both NAM/ECMWF seemed excessive with very high 850MB moisture during that period. Temperatures should warm on Tuesday as 500MB heights increase. Those temperatures on Tuesday may not quite be high enough given thicknesses, but with anticipated rainfall may be ok. -Howerton .LONG TERM...(Wednesday through Saturday) Issued at 318 PM CDT Sat Jul 2 2016 Minor tweaks to initialization grids with maxes likely a bit cool given thicknesses. Some ridge building is underway at the start of the period, while another shortwave moves through late. As expected, differences between GFS/ECMWF in timing of shortwave lead to significant differences in surface boundary location and precipitation by last half of period. -Howerton && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1253 PM CDT Sat Jul 2 2016 This is certainly a messy forecast with the arrival of the upper trough, residual moisture, and expected precipitation. A lull will remain in the precipitation activity for the next few hours; however, showers and thunderstorms will re-develop around 21-01z. While the activity may start as scattered, it is expected to become more widespread. Potential persistence in thunderstorms and uncertainty on their longevity challenged longer periods of TSRA for south central Kansas, but flight categories may go from MVFR and drop to IFR with the stronger activity. It is likely that this will be modified and shortened with the next forecast. Winds will transition with the movement of the front from southeast to the west. Models are hinting at IFR if not LIFR cloud cover on the back side for KRSL and KSLN closer to 12z after the showers and storms exit. A downward trend of precipitation can be found at the back end of the forecast for all but KCNU. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 71 82 66 89 / 70 40 10 0 Hutchinson 68 79 63 89 / 70 30 10 0 Newton 68 79 63 87 / 80 40 10 0 ElDorado 72 81 65 86 / 70 60 20 10 Winfield-KWLD 73 86 68 89 / 60 60 30 10 Russell 62 77 60 91 / 60 20 10 0 Great Bend 64 78 61 91 / 60 20 0 0 Salina 66 77 63 88 / 70 30 10 10 McPherson 66 77 61 87 / 80 30 10 0 Coffeyville 75 88 68 86 / 60 80 60 10 Chanute 73 85 67 85 / 70 70 50 10 Iola 72 83 66 84 / 70 70 50 10 Parsons-KPPF 74 87 68 86 / 60 70 50 10 && .ICT Watches/Warnings/Advisories... Flash Flood Watch through Sunday morning for KSZ047>053-067>072- 082-083. && SHORT TERM...PJH LONG TERM...PJH AVIATION...VJP
Hazardous weather outlook, Jul 2, 12:52 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1252 PM CDT SAT JUL 2 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-031800- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1252 PM CDT SAT JUL 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT LOCALIZED FLOODING IS OCCURRING IN BARTON...RICE AND MCPHERSON COUNTIES AFTER 3 TO 5 INCHES OF RAIN OVERNIGHT. CHECK THE LATESTFLOOD WARNINGS FOR MORE INFORMATION. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATER THIS AFTERNOON ACROSS CENTRAL AND SOUTHWESTERN KANSAS. ISOLATED WIND GUSTS OF 50 TO 60 MPH AND HAIL OF QUARTER SIZE WILL BE POSSIBLE...ALONG WITH LOCALLY HEAVY RAIN. THE STORMS ARE EXPECTED TO MERGE INTO A LARGER STORM COMPLEX TONIGHT...TRACKING EAST SOUTHEASTWARD ACROSS CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. TORRENTIAL RAINFALL RATES...FLASH FLOODING AND GUSTY WINDS WILL BE POSSIBLE WITH THIS STORM COMPLEX. PLEASE REFER TO THE FLASH FLOOD WATCH FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES WILL LINGER SUNDAY INTO SUNDAY NIGHT...MAINLY EAST OF THE KANSAS TURNPIKE. LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE POSSIBLE. TEMPERATURES ARE EXPECTED TO CLIMB ABOVE NORMAL TOWARD MID TO LATE NEXT WEEK. COMBINED WITH MODERATE TO HIGH HUMIDITY LEVELS...HEAT INDICES OF 100 TO 105 DEGREES WILL BE QUITE POSSIBLE ACROSS MUCH OF THE AREA DURING THE AFTERNOON HOURS TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING TO MONITOR STORMS IN SOUTH CENTRAL KANSAS FOR WIND OR HAIL. ALSO REPORTS OF MEASURED RAINFALL AMOUNTS GREATER THAN 1 INCH FROM THE AFTERNOON AND EVENING ACTIVITY WOULD BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Jul 2, 10:46 AM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1046 AM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN HILLSBORO 38.35N 97.20W
07/02/2016 M3.70 INCH MARION KS COCORAHS
0700 AM HEAVY RAIN 3 ESE WINDOM 38.37N 97.86W
07/02/2016 M4.10 INCH MCPHERSON KS COCORAHS
0700 AM HEAVY RAIN 2 NW GOESSEL 38.27N 97.37W
07/02/2016 M3.48 INCH MARION KS CO-OP OBSERVER
IN THE LAST 24 HOURS
0700 AM HEAVY RAIN 2 NW HUTCHINSON 38.09N 97.94W
07/02/2016 M3.08 INCH RENO KS COCORAHS
0700 AM HEAVY RAIN 1 NE GALVA 38.39N 97.52W
07/02/2016 M3.13 INCH MCPHERSON KS COCORAHS
0700 AM HEAVY RAIN 2 ENE GREAT BEND 38.37N 98.77W
07/02/2016 M3.08 INCH BARTON KS COCORAHS
0700 AM HEAVY RAIN 6 WSW MCPHERSON 38.34N 97.76W
07/02/2016 M3.21 INCH MCPHERSON KS COCORAHS
0700 AM HEAVY RAIN 8 SW HILLSBORO 38.27N 97.31W
07/02/2016 M3.44 INCH MARION KS COCORAHS
0900 AM HEAVY RAIN LYONS 38.35N 98.20W
07/02/2016 M3.00 INCH RICE KS EMERGENCY MNGR
0900 AM HEAVY RAIN STERLING 38.21N 98.21W
07/02/2016 M3.10 INCH RICE KS EMERGENCY MNGR
RAINFALL TOTAL FROM 11 LAST NIGHT THRU 9 THIS MORNING.
1000 AM HEAVY RAIN 4 NW LYONS 38.39N 98.25W
07/02/2016 M4.30 INCH RICE KS TRAINED SPOTTER
TRAINED SPOTTER REPORTED TO KWCH THAT 4.3 INCHES OF RAIN
HAS FALLEN SO FAR.
1000 AM HEAVY RAIN 5 N LITTLE RIVER 38.47N 98.01W
07/02/2016 E5.00 INCH RICE KS PUBLIC
FARMER REPORTS TO EMERGENCY MANAGEMENT OF AN ESTIMATED 5
INCHES IF NOT OVER THAT AMOUNT SINCE LAST NIGHT.
&&
VJPLocal storm report, Jul 2, 3:34 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
334 PM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLOOD MCPHERSON 38.37N 97.66W
07/02/2016 MCPHERSON KS LAW ENFORCEMENT
VARIOUS ROADS REMAIN EITHER FULLY OR PARTIALLY SUBMERGED
ACROSS GENERALLY THE SOUTHERN HALF OF MCPHERSON
COUNTY...DUE TO VERY HEAVY RAINFALL FRIDAY...FRIDAY NIGHT
AND EARLY SATURDAY.
&&
ADKSpecial weather statement, Jul 2, 3:51 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
351 PM CDT SAT JUL 2 2016
KSZ083-022115-
SEDGWICK KS-
351 PM CDT SAT JUL 2 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 415 PM CDT
* AT 348 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM OVER GARDEN PLAIN...MOVING
NORTHEAST AT 30 MPH. ADDITIONAL THUNDERSTORMS WERE DEVELOPING OVER
WICHITA...AND ALSO WEST OF VALLEY CENTER...ALSO MOVING NORTHEAST.
PEA TO DIME SIZE HAIL...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE
WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...ANDOVER...HAYSVILLE...PARK CITY...
VALLEY CENTER...BEL AIRE...GODDARD...MAIZE...CHENEY...SEDGWICK...
COLWICH...GARDEN PLAIN...MOUNT HOPE...DOWNTOWN WICHITA...KECHI...
ANDALE...EASTBOROUGH...BENTLEY AND SOUTH WICHITA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3752 9781 3773 9781 3773 9770 3791 9769
3791 9715 3760 9715
TIME...MOT...LOC 2048Z 236DEG 26KT 3767 9772
KLEINSASSERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 1:13 AM CDT | Areal Flood Warning | ICT | Barton | 9 hr |
| Jul 2, 2:03 AM CDT | Areal Flood Warning | ICT | Rice | 8 days |
| Jul 2, 2:09 AM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 17 more | 44 hr |
| Jul 2, 2:58 AM CDT | Areal Flood Warning | ICT | McPherson | 7 hr |
| Jul 2, 3:02 AM CDT | Special Weather Statement | ICT | Reno | 28 min |
| Jul 2, 3:52 AM CDT | Areal Flood Warning | ICT | Marion | 6 hr |
| Jul 2, 4:43 AM CDT | Special Weather Statement | ICT | Sedgwick | 47 min |
| Jul 2, 9:19 AM CDT | River Flood Warning | ICT | Reno, Rice | 6 days |
| Jul 2, 10:01 AM CDT | Areal Flood Warning | ICT | McPherson | 48 hr |
| Jul 2, 10:16 AM CDT | Areal Flood Warning | ICT | Barton | 8 hr |
| Jul 2, 10:34 AM CDT | River Flood Warning | ICT | Harvey, Reno | 4 days |
| Jul 2, 10:34 AM CDT | River Flood Warning | ICT | Harvey | 5 days |
| Jul 2, 10:48 AM CDT | River Flood Warning | ICT | McPherson | 44 hr |
| Jul 2, 3:51 PM CDT | Special Weather Statement | ICT | Sedgwick | 24 min |
| Jul 2, 4:30 PM CDT | Special Weather Statement | ICT | Butler | 30 min |
| Jul 2, 4:34 PM CDT | Special Weather Statement | ICT | Greenwood | 26 min |
| Jul 2, 4:43 PM CDT | Special Weather Statement | ICT | Harvey | 32 min |
| Jul 2, 4:55 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 65 min |
| Jul 2, 5:01 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 59 min |
| Jul 2, 5:02 PM CDT | Areal Flood Warning | ICT | Butler, Harvey, Sedgwick | 7 hr |
| Jul 2, 5:15 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 60 min |
| Jul 2, 5:31 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 59 min |
| Jul 2, 5:39 PM CDT | Special Weather Statement | ICT | Marion | 36 min |
| Jul 2, 5:45 PM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 49 min |
| Jul 2, 5:53 PM CDT | Special Weather Statement | ICT | Sedgwick | 37 min |
| Jul 2, 5:59 PM CDT | Flash Flood Warning | ICT | Butler, Sedgwick | 7 hr |
| Jul 2, 6:06 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 54 min |
| Jul 2, 6:15 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 33 min |
| Jul 2, 6:22 PM CDT | Special Weather Statement | ICT | Greenwood | 38 min |
| Jul 2, 6:38 PM CDT | Tornado Warning | ICT | Barton | 52 min |
| Jul 2, 6:47 PM CDT | Special Weather Statement | ICT | Greenwood | 58 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.